MathSciNet Relay Station
MathSciNet bibliographic data
MR1892658 62L05 (62F12)
Bai, Z. D.; Hu, Feifang; Rosenberger, William F. Asymptotic properties of adaptive designs for clinical trials with delayed response. Ann. Statist. 30 (2002), no. 1, 122–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement